ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

June 2012 , Volume 4 , Issue 2

Special issue dedicated to Tudor S. Ratiu on the occasion of his 60th birthday
Guest editor: Juan-Pablo Ortega

Select all articles

Export/Reference:

Foreword
Juan-Pablo Ortega
2012, 4(2): i-i doi: 10.3934/jgm.2012.4.2i +[Abstract](587) +[PDF](89.0KB)
Symmetries and reduction of multiplicative 2-forms
Henrique Bursztyn and Alejandro Cabrera
2012, 4(2): 111-127 doi: 10.3934/jgm.2012.4.111 +[Abstract](854) +[PDF](468.4KB)
Linear weakly Noetherian constants of motion are horizontal gauge momenta
Francesco Fassò, Andrea Giacobbe and Nicola Sansonetto
2012, 4(2): 129-136 doi: 10.3934/jgm.2012.4.129 +[Abstract](864) +[PDF](322.6KB)
Variational Integrators for Hamiltonizable Nonholonomic Systems
Oscar E. Fernandez, Anthony M. Bloch and P. J. Olver
2012, 4(2): 137-163 doi: 10.3934/jgm.2012.4.137 +[Abstract](1028) +[PDF](1066.9KB)
Dirac pairs
Yvette Kosmann-Schwarzbach
2012, 4(2): 165-180 doi: 10.3934/jgm.2012.4.165 +[Abstract](899) +[PDF](378.7KB)
A property of conformally Hamiltonian vector fields; Application to the Kepler problem
Charles-Michel Marle
2012, 4(2): 181-206 doi: 10.3934/jgm.2012.4.181 +[Abstract](839) +[PDF](524.4KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]